Cookies?
Library Header Image
LSE Research Online LSE Library Services

Stochastic behaviour of deterministic utility functions

Mele, Antonio (1994) Stochastic behaviour of deterministic utility functions. Rivista Internazionale di Scienze economiche e Commerciali, 41 (12). pp. 1013-1031. ISSN 0035-6751

Full text not available from this repository.

Item Type: Article
Additional Information: © 1994 CEDAM
Library of Congress subject classification: H Social Sciences > HG Finance
Sets: Departments > Finance
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 26 Jun 2012 09:03
URL: http://eprints.lse.ac.uk/44485/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only